File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Hamilton paths in toroidal graphs

TitleHamilton paths in toroidal graphs
Authors
KeywordsBridge
Face Width
Hamilton Path
Toroidal Graph
Tutte Subgraph
Issue Date2005
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctb
Citation
Journal Of Combinatorial Theory. Series B, 2005, v. 94 n. 2, p. 214-236 How to Cite?
AbstractTutte has shown that every 4-connected planar graph contains a Hamilton cycle. Grünbaum and Nash-Williams independently conjectured that the same is true for toroidal graphs. In this paper, we prove that every 4-connected toroidal graph contains a Hamilton path. © 2005 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156133
ISSN
2015 Impact Factor: 1.094
2015 SCImago Journal Rankings: 2.411
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorThomas, Ren_US
dc.contributor.authorYu, Xen_US
dc.contributor.authorZang, Wen_US
dc.date.accessioned2012-08-08T08:40:32Z-
dc.date.available2012-08-08T08:40:32Z-
dc.date.issued2005en_US
dc.identifier.citationJournal Of Combinatorial Theory. Series B, 2005, v. 94 n. 2, p. 214-236en_US
dc.identifier.issn0095-8956en_US
dc.identifier.urihttp://hdl.handle.net/10722/156133-
dc.description.abstractTutte has shown that every 4-connected planar graph contains a Hamilton cycle. Grünbaum and Nash-Williams independently conjectured that the same is true for toroidal graphs. In this paper, we prove that every 4-connected toroidal graph contains a Hamilton path. © 2005 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctben_US
dc.relation.ispartofJournal of Combinatorial Theory. Series Ben_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectBridgeen_US
dc.subjectFace Widthen_US
dc.subjectHamilton Pathen_US
dc.subjectToroidal Graphen_US
dc.subjectTutte Subgraphen_US
dc.titleHamilton paths in toroidal graphsen_US
dc.typeArticleen_US
dc.identifier.emailZang, W:wzang@maths.hku.hken_US
dc.identifier.authorityZang, W=rp00839en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1016/j.jctb.2005.01.002en_US
dc.identifier.scopuseid_2-s2.0-20344407034en_US
dc.identifier.hkuros116083-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-20344407034&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume94en_US
dc.identifier.issue2en_US
dc.identifier.spage214en_US
dc.identifier.epage236en_US
dc.identifier.isiWOS:000229947400002-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridThomas, R=25938869700en_US
dc.identifier.scopusauthoridYu, X=7404115058en_US
dc.identifier.scopusauthoridZang, W=7005740804en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats